# SDR FDEA2020062301298

- Difficulty date: June 20, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 92,824 hours, 36,566 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3471
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LOBE ZONE 100, 500 STR 27R, DENT IN EXTERIOR SKIN.  REPAIRED AREA PER B757 SRM 53-00-01-2R REPAIR 29.
